Title: The fundamental theorem of prehomogeneous vector spaces modulo p^m (with an appendix by F. Sato)
Authors: Cluckers, Raf ×
Herremans, Adriaan #
Issue Date: 2007
Publisher: French mathematical soc
Series Title: Bulletin de la societe mathematique de france vol:135 issue:4 pages:475-494
Abstract: For a number field K with ring of integers O-K, we prove an analogue over finite rings of the form O-K/P-m of the fundamental theorem on the Fourier transform of a relative invariant of prehomogeneous vector spaces, where P is a big enough prime ideal Of OK and m > 1. In the appendix, F. Sato gives an application of the Theorems 1.1, 1.3 and the Theorems A, B, C in J. Denef and A. Gyoja [Character sums associated to prehomogeneous vector spaces, Compos. Math., 113 (1998), 237-346] to the functional equation of L-functions of Dirichlet type associated with prehomogeneous vector spaces.
ISSN: 0037-9484
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science